Skip to main content

Tail recursion without Space Leaks

Jones, Richard E. (1992) Tail recursion without Space Leaks. Journal of Functional Programming, 2 (1). pp. 73-79. ISSN 0956--7968. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:21074)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided.
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA 76 Software, computer programming,
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Computing
Depositing User: Richard Jones
Date Deposited: 06 Aug 2009 19:54 UTC
Last Modified: 16 Nov 2021 09:59 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/21074 (The current URI for this page, for reference purposes)
Jones, Richard E.: https://orcid.org/0000-0002-8159-0297
  • Depositors only (login required):